Eigenvalues of the Laplacian for Hecke triangle groups / Dennis A. Hejhal.

Saved in:
Bibliographic Details
Main Author: Hejhal, Dennis A. (Author)
Format: eBook
Language:English
Published: Providence, Rhode Island, United States : American Mathematical Society, 1992.
Series:Memoirs of the American Mathematical Society ; Volume 97, no. 469.
Subjects:
Online Access:Click for online access
Description
Item Description:"May 1992, Volume 97, Number 469 (end of volume)"--Cover
Physical Description:1 online resource (177 pages) : illustrations
Bibliography:Includes bibliographical references.
ISBN:9781470408954
1470408953
ISSN:0065-9266 ;
0065-9266
Language:English.
Source of Description, Etc. Note:Print version record.